# SDR SWAA2021120788263

- Difficulty date: November 1, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 45,624 hours, 23,088 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 141A651618
- Part serial: 001576
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FORWARD GALLEY SERVICE DOOR HAS A 1' CRACK ON BEAM 141A6536; VIEWED THROUGH THE CENTER LIGHTNING HOLE BELOW THE DOOR HANDLE CAM. / REMOVED AND REPLACED FWD SERVICE DOOR PER AMM 52-41-00. TAG NO: 284675 PN ON: 141A6516-18 SN ON: 001804 PN OFF: SN OFF: 001576
